On another two cryptographic identities in universal Osborn loops

Journal Title: Surveys in Mathematics and its Applications - Year 2010, Vol 5, Issue 0

Abstract

In this study, by establishing an identity for universal Osborn loops, two other identities (of degrees 4 and 6) are deduced from it and they are recognized and recommended for cryptography in a similar spirit in which the cross inverse property (of degree 2) has been used by Keedwell following the fact that it was observed that universal Osborn loops that do not have the 3-power associative property or weaker forms of; inverse property, power associativity and diassociativity to mention a few, will have cycles (even long ones). These identities are found to be cryptographic in nature for universal Osborn loops and thereby called cryptographic identities. They were also found applicable to security patterns, arrangements and networks which the CIP may not be applicable to.

Authors and Affiliations

T. Jaiyéolá , J. Adéníran

Keywords

Related Articles

Identifiability of the multivariate normal by the maximum and the minimum

In this paper, we have discussed theoretical problems in statistics on identification of parameters of a non-singular multi-variate normal when only either the distribution of the maximum or the distribution of the minim...

Perturbation analysis for the complex matrix equation Q ± AHXpA - X = 0

We study the sensitivity of the solution of a general type matrix equation Q ± A<sup>H</sup>X<sup>p</sup>A - X = 0. Local and nonlocal perturbation bounds are derived. The results are obtained usi...

Positive definite solution of two kinds of nonlinear matrix equations

Based on the elegant properties of the Thompson metric, we prove that the following two kinds of nonlinear matrix equations X=<I>Σ<SUB>i=1</SUB><SUP>m</SUP></I> A<SUB>i</SUB&g...

Some fixed point results in Menger spaces using a control function

Here we prove a probabilistic contraction mapping principle in Menger spaces. This is in line with research in fixed point theory using control functions which was initiated by Khan et al. [Bull. Austral. Math. Soc., 30(...

Download PDF file
  • EP ID EP102532
  • DOI -
  • Views 139
  • Downloads 0

How To Cite

T. Jaiyéolá, J. Adéníran (2010). On another two cryptographic identities in universal Osborn loops. Surveys in Mathematics and its Applications, 5(0), 17-34. https://europub.co.uk./articles/-A-102532